# SDR 96ZZZX1629

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- Engine: Pwa JT3D7
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Biduct
- Part number: DC6050001
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BI-DUCT COMPONENT ARRIVED WITH TRANSITION SECTION OF BI-DUCT REPAIRED IN A MANNER NOT CONSISTENT WITH DOUGLAS AIRCRAFT CO. SRM OR THE NACELLE CORP. SRM.  DELAMINATED INNER BONDED PANEL ASSEMBLIES BEING SECURED WITH 'STRAPS'.  SUSPECT CAUSE WAS MOST LIKELY REPAIR STATION ATTEMPTING REPAIR IT WAS NOT FAMILIAR WITH OR AUTHORIZED TO ACCOMPLISH.  TO PREVENT RECURRENCE, COMPONENT SHOULD BE ROUTED TO PROPER REPAIR STATION.
